# SDR GTIA2016110301650

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 8,102 hours, 3,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ODOR DURING CLIMB , ISOLATED BLEED 1 AND ODOR DISEPATED UNTIL DECENT THEN ODOR RETURNED EVEN MORE SEVERLY. PERFORMED OPS CK OF THE PACKS SYS REF AMM 21-63-00. NO DEFECTS NOTED ON EITHER PACK , NO CABIN ODOR DETECTED ON EITHER PACK.
